MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0023R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 april 2018; lot 173657: (b)(4) items manufactured and released on 06 october 2017.Expiration date: 2022-09-25; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial insert fixed sphere flex #3/13 mm r reference 02.12.0311fr (k140826); lot 173803: (b)(4) items manufactured and released on 05 september 2017.Expiration date: 2022-08-17; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial tray fixed cemented # 3 r reference 02.07.1203r (k090988); lot 174558: (b)(4) items manufactured and released on 12 october 2017 expiration date: 2022-10-03; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Primary extension stem ø11mm / l 30 mm reference 02.07.F11030 (k133630); lot 157706: (b)(4) items manufactured and released on 26 february 2016.Expiration date:2021-01-24; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 2 months after the primary.The patient was (b)(6) for (b)(6).The surgeon removed all hardware and implanted a spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6) 2016 we were informed that on (b)(6) 2018 the spacer was removed and permanent implants were put in.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7425014
Report Number3005180920-2018-00234
Device Sequence Number1273836
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Catalogue Number02.12.0023R
Device Lot Number173657
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR